# SDR REXA200600082

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 11,404 hours, 9,832 cycles
- System (JASC): 4997 · APU System Wiring
- Part: A/C Pack
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

ON TAXI SMOKE APPEARED IN COCKPIT AND CABIN.  LEFT ACM WAS ALREADY DEFERRED UNDER MEL RIGHT PACK DEFERRED BY OUTSTATION.  LATER INVESTIGATION SUGGEST APU INTERNAL OIL LEAK.  RIGHT PACK DEFER CLEARED AND APU DEFERRED PER MEL.
